Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Bekka, Mohammed B. 
Titel:
On a question of R. Godement about the spectrum of positive, positive definite functions 
Zeitschriftentitel:
Mathematical Proceedings of the Cambridge Philosophical Society 
Jahr:
1991 
Band / Volume:
110 
Heft / Issue:
01 
Seitenangaben Beitrag:
137-142 
E-ISSN:
1469-8064 
Hinweise:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively